# SDR IPXA2022040780931

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,207 hours, 19,628 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR OVERHEAD TRIM PANEL IS BINDING WHEN L1 DOOR IS OPENED.  REMOVED TORN SLIDING CEILING PANEL CABEL & REPLACED PER AMM 25-23-23-400801.
